Arithmetical transfinite induction and hierarchies of functions

Tom 141 / 1992

Z. Ratajczyk Fundamenta Mathematicae 141 (1992), 1-20 DOI: 10.4064/fm-141-1-1-20

Streszczenie

We generalize to the case of arithmetical transfinite induction the following three theorems for PA: the Wainer Theorem, the Paris-Harrington Theorem, and a version of the Solovay-Ketonen Theorem. We give uniform proofs using combinatorial constructions.

Autorzy

  • Z. Ratajczyk

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek